Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 201801, 13 pages
http://dx.doi.org/10.1155/2014/201801
Research Article

Estimates of Modulus of Continuity of Generalized Bounded Variation Classes

1School of Mathematical Sciences, BCMIIS, Capital Normal University, Beijing 100048, China
2NO. 2 Middle School of Changping, Beijing 102208, China

Received 28 February 2014; Accepted 11 April 2014; Published 4 May 2014

Academic Editor: Józef Banaś

Copyright © 2014 Heping Wang and Zhaoyang Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heping Wang and Zhaoyang Wu, “Estimates of Modulus of Continuity of Generalized Bounded Variation Classes,” Journal of Function Spaces, vol. 2014, Article ID 201801, 13 pages, 2014. https://doi.org/10.1155/2014/201801.